TitleAxiomatization of Any Residuated Fuzzy Logic Defined by a Continuous T-norm
Publication TypeJournal Article
Year of Publication2003
AuthorsEsteva F, Godo L, Montagna F
JournalFuzzy Sets and Sistems IFSA 2003. 10th International Fuzzy Systems Association World Congress
VolumeLNAI 2715
Pagination172-179
Abstract

In this paper we axiomatize the subvarieties of the variety of BL-algebras generated by single BL-chains on [0,1]. From a logical point of view, this corresponds to find the axiomatization of every residuated many-valued calculus defined by a continuous t-norm and its residdum.